# SDR DALA2024072907564

- Difficulty date: July 22, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0465469) CORROSION ON STA 1016 PRRESSURE BULKHEAD INTERCOSTAL LBL 9-17 WL 210. REMOVED, FABRICATED AND REPLACED PRESSURE BULKHEAD INTERCOSTAL ON STA. 1016 LBL 9-17 WL 210 I.A.W. B737 SRM 51-40-02-0G AND DWG 65-54862 REV. H. AND DWG. 148A0922.
